# SDR ABXA9800422

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701446502
- Condition: Corroded
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VANE HAD WIDESPREAD DELAMINATION AND CORROSION.  REPLACED ALL HONEYCOMB CORE DOUBLERS AND SKIN.
